Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 246, NWS Atlanta, GA

July 3, 20159 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 3, 2015, 10:47 AM EDT for 9 counties in Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2015, 10:47 AM EDT (14:47 UTC)
Expired
Jul 3, 2015, 11:30 AM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, GA, Butts County, GA, Greene County, GA, Hancock County, GA, Jasper County, GA, Jones County, GA, Monroe County, GA, Morgan County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 77 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 11:05 AM EDTTSTM WND DMG1 Nw Bethel, GAREPORTS FROM 911 CENTER OF SEVERAL TREES DOWN ALONG HIGHWAY 212.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1065 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1065 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

627 
WUUS52 KFFC 031447
SVRFFC
GAC009-035-133-141-159-169-207-211-237-031530-
/O.NEW.KFFC.SV.W.0246.150703T1447Z-150703T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1047 AM EDT FRI JUL 3 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MONROE COUNTY IN CENTRAL GEORGIA...
  SOUTHEASTERN GREENE COUNTY IN EAST CENTRAL GEORGIA...
  WESTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA...
  BUTTS COUNTY IN CENTRAL GEORGIA...
  JONES COUNTY IN CENTRAL GEORGIA...
  BALDWIN COUNTY IN CENTRAL GEORGIA...
  JASPER COUNTY IN CENTRAL GEORGIA...
  SOUTHERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA...
  PUTNAM COUNTY IN CENTRAL GEORGIA...

* UNTIL 1130 AM EDT

* AT 1046 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FLOVILLA...
  OR 7 MILES WEST OF MONTICELLO...MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MILLEDGEVILLE...EATONTON...JACKSON...MADISON...GRAY...MONTICELLO...
  SPARTA...RUTLEDGE...FLOVILLA...JENKINSBURG...SHADY DALE...
  PHOENIX...REYNOLDS PLANTATION...MIDWAY-HARDWICK...LIBERTY...
  MERIWETHER...CALVIN...SCOTTSBORO...JARRELL PLANTATION AND WARFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3308 8306 3298 8320 3292 8336 3285 8350
      3324 8412 3329 8409 3330 8410 3333 8404
      3336 8403 3337 8400 3339 8397 3345 8393
      3337 8386 3344 8382 3350 8371 3348 8368
      3359 8369 3364 8363 3341 8294
TIME...MOT...LOC 1446Z 299DEG 37KT 3329 8382 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
801 
WWUS52 KFFC 031515
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT FRI JUL 3 2015

GAC009-035-133-141-159-169-207-211-237-031530-
/O.CON.KFFC.SV.W.0246.000000T0000Z-150703T1530Z/
MONROE GA-GREENE GA-HANCOCK GA-BUTTS GA-JONES GA-BALDWIN GA-
JASPER GA-MORGAN GA-PUTNAM GA-
1115 AM EDT FRI JUL 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR NORTHEASTERN MONROE...SOUTHEASTERN GREENE...WESTERN HANCOCK...
SOUTHEASTERN BUTTS...JONES...BALDWIN...JASPER...SOUTHEASTERN MORGAN
AND PUTNAM COUNTIES...

AT 1115 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
GRAY...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLEDGEVILLE...EATONTON...MADISON...GRAY...MONTICELLO...SPARTA...
SHADY DALE...PHOENIX...REYNOLDS PLANTATION...MIDWAY-HARDWICK...
LIBERTY...MERIWETHER...SCOTTSBORO...JARRELL PLANTATION...WARFIELD...
HARMONY...GRISWOLDVILLE...ALLENWOOD...GREENBERRY CROSSROADS AND
CENTRAL GEORGIA EXPERIMENT STN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3308 8306 3298 8320 3292 8336 3285 8350
      3317 8401 3335 8370 3359 8349 3341 8294
TIME...MOT...LOC 1515Z 299DEG 37KT 3314 8350 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 10:44 AM EDT, 3 minutes earlier.

Area forecast discussion, Jul 3, 10:44 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 AM EDT FRI JUL 3 2015

.UDPATE...
FLASH FLOOD WATCH NOW IN EFFECT FOR NORTH HALF OF GEORGIA. SEVERE
POTENTIAL INCREASING SOUTH OF I-20.

&&

.DISCUSSION...
MULTIPLE ROUNDS OF SHOWERS/THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS NORTH/CENTRAL GEORGIA THROUGH TONIGHT. THIS COMBINED WITH
YESTERDAY'S RAINFALL PLUS THE 1 TO 3 INCHES THAT HAS FALLEN IN SPOTS
THIS MORNING...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR AREAS
MAINLY ALONG AND NORTH OF I-20 THROUGH SUNDAY MORNING.

OTHER STORY IS THE SEVERE POTENTIAL WHICH IS NOW FOCUSED SOUTH OF I-
20/I-85 THROUGH THE AFTERNOON HOURS. HAD A PEAK WIND GUST OF 45 MPH
AT THE OFFICE /PEACHTREE CITY/ WHEN BROKEN LINE OF STORMS MOVED
THROUGH AROUND 10AM EDT. STORMS WILL BE MOVING INTO MODERATELY
UNSTABLE AND SUFFICIENTLY SHEARED (30-40KTS JUST OFF SFC)
ENVIRONMENT - PER FFC/ATL 12Z SOUNDING.

ADJUSTED QPF OVER NEXT 6-9 HOURS TO ACCOUNT FOR RAINFALL. NO OTHER
MAJOR CHANGES MADE AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 447 AM EDT FRI JUL 3 2015/

SHORT TERM /TODAY THROUGH SUNDAY/...
CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS
ACROSS NORTH AND EASTERN GA. LOOKING AT THE WATER VAPOR LOOP LOOKS
LIKE A WEAK WAVE IS MOVING ACROSS THE AREA WHICH IS HELPING TO SPARK
SOME OF THE PRECIPITATION WE SEE THIS MORNING. INSTABILITIES ARE
ALSO A BIT HIGH ACROSS THE AREA FOR THIS TIME OF DAY. WE HAVE NOT
SEEN ANY SEVERE STORMS THIS MORNING BUT THE STORMS ARE PRODUCING A
LOT OF RAIN AND LIGHTNING STRIKES. EXPECTING SHRA/TSRA TO BECOME
MORE WIDESPREAD ACROSS THE REGION DURING THE DAYLIGHT HOURS AS WE
ARE IN A VERY MOIST PATTERN THOUGH THE WEEKEND. OVER THE NEXT FEW
DAYS WE CAN EXPECT A VERY DIURNAL DRIVEN PATTERN WITH THE MAJORITY
OF THE PRECIPITATION OCCURRING ACROSS NORTH GA. WE WILL SEE SHOWERS
AND THUNDERSTORMS ACROSS THE ENTIRE AREA BUT THE AXIS OF THE DEEPER
MOISTURE STAYS ACROSS NORTHERN PORTIONS OF THE STATE THROUGH THE
WEEKEND. AS THESE THUNDERSTORMS DEVELOP EVERY DAY SOME OF THEM MAY
BECOME STRONG TO SEVERE WITH ADEQUATE INSTABILITY...AS HAS BEEN THE
CASE OVER THE LAST SEVERAL DAYS. SPC HAS ALL OF NORTH AND PORTIONS
OF CENTRAL GEORGIA IN A LIGHT RISK AREA TODAY WITH THE REST OF
CENTRAL GA IN A MARGINAL RISK. CURRENTLY DAYS 2 AND 3 ARE ONLY IN A
GENERAL RISK BUT WOULD NOT BE SURPRISED TO SEE THEM UPGRADED TO AT
LEAST A MARGINAL RISK THROUGH THE WEEKEND. THE GREATEST THREATS FROM
ANY STRONG TO SEVERE STORMS WILL BE PERIODS OF HEAVY RAIN
..LIGHTNING...HAIL...AND GUSTY WINDS. TEMPERATURES WILL REMAIN
GENERALLY BELOW AVERAGE IN THE SHORT TERM DUE TO THE ABUNDANT SHOWER
AND THUNDERSTORM ACTIVITY.

01

LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE GFS AND ECMWF ARE STILL SHOWING THE UPPER TROUGH... CURRENTLY
CAUSING SO MUCH UNSETTLED WEATHER... WEAKENING AND SHEARING
EASTWARD BY LATE MONDAY-MONDAY NIGHT. HOWEVER... A FAIRLY ACTIVE
NEARLY ZONAL FLOW ALOFT REMAINS PARKED ACROSS THE TN VALLEY REGION
ON TUESDAY. ALL THIS WOULD SUPPORT AT LEAST SCATTERED DIURNALLY
DRIVEN SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FOR MONDAY AND
TUESDAY. LONG RANGE MODELS CONTINUE TO SHOW WEAK HIGH PRESSURE
BUILDING INTO THE AREA BY MID WEAK... AND POSSIBLE REDUCING RAIN
CHANCES FOR WEDNESDAY THROUGH FRIDAY OF NEXT WEEK. HOWEVER...
DESPITE ANY WEAK RIDGE INFLUENCE... THE TYPICAL SUMMERTIME
ISOLATED TO LOW SCATTERED COVERAGE OF STORMS SHOULD STILL BE
EXPECTED EACH AFTERNOON OR EVENING.

39

&&

.AVIATION...
12Z UPDATE...
SHOWERS AND THUNDERSTORM MOVING SLOWLY SOUTH THROUGH THE STATE.
THE MAJORITY OF THE PRECIPITATION IS STILL NORTH OF THE ATL AREA
TAF SITES BUT SHOULD BEGIN TO SEE PRECIP BY 14-15Z. AREAL COVERAGE
OF SHOWERS AND THUNDERSTORMS EXPECTED TO INCREASE AND CONTINUE OFF
AND ON THROUGH OUT THE DAY. WINDS WILL STAY OUT OF THE W TO SW IN
THE 6-12KT RANGE. WILL SEE SOME WIND SPEEDS THIS AFTERNOON IN THE
15KT RANGE GUSTING TO 25KT. CEILINGS SHOULD ALSO STAY VFR EXCEPT
IN AND AROUND CONVECTIVE ACTIVITY.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE OF ON ALL ELEMENTS

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          87  69  87  71 /  80  50  50  40
ATLANTA         86  70  85  72 /  80  50  50  50
BLAIRSVILLE     76  64  77  65 / 100  60  70  60
CARTERSVILLE    83  68  83  70 /  90  60  70  70
COLUMBUS        91  72  89  72 /  40  30  50  40
GAINESVILLE     82  68  82  70 /  90  60  60  50
MACON           92  71  92  71 /  40  30  50  30
ROME            83  69  83  70 / 100  70  70  60
PEACHTREE CITY  87  70  86  71 /  80  40  50  40
VIDALIA         92  73  93  73 /  40  30  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...83
LONG TERM....39
AVIATION...01
Hazardous weather outlook, Jul 3, 2:17 AM EDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 AM EDT FRI JUL 3 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
217 AM EDT FRI JUL 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TODAY...
...A FEW SEVERE STORMS ARE EXPECTED THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...

THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS... FREQUENT
LIGHTNING AND POSSIBLY HAIL UP TO 1 INCH. ABUNDANT MOISTURE WILL
RESULT IN LOCALLY HEAVY RAINFALL THAT COULD CAUSE BRIEF FLOODING
ALONG LOW LYING AND POOR DRAINAGE AREAS.

DISCUSSION...

A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND
UNSTABLE AIR MASS TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS
AGAIN TODAY. A FEW STORMS COULD BECOME SEVERE... ESPECIALLY
DURING THE AFTERNOON AND EVENING HOURS. ALTHOUGH A SEVERE STORM
COULD OCCUR ANYWHERE TODAY... THE BEST CHANCE FOR SEVERE STORMS
WILL BE MAINLY ALONG AND NORTH OF A LA GRANGE TO MACON TO
SWAINSBORO LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE GREATEST RISK FOR THUNDERSTORMS WILL BE SATURDAY AND SUNDAY...
AND A FEW STORMS COULD BECOME SEVERE DURING THE AFTERNOON AND
EVENING HOURS. A SLIGHTLY LOWER CHANCE OF AFTERNOON SHOWERS AND
THUNDERSTORMS WILL DEVELOP FOR MONDAY THROUGH THURSDAY AS WEAK
HIGH PRESSURE SETTLES OVER THE DEEP SOUTH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 3, 8:56 AM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
856 AM EDT FRI JUL 3 2015

GAZ042>044-052-053-031330-
HEARD GA-SOUTH FULTON GA-CARROLL GA-COWETA GA-DOUGLAS GA-
856 AM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEARD...SOUTH FULTON...CARROLL...
COWETA AND DOUGLAS COUNTIES UNTIL 930 AM EDT...

AT 855 AM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED
EXTENDING FROM NEAR BOWDON TO DOUGLASVILLE...AND MOVING EAST AT 30
MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...VILLA RICA...BREMEN...PALMETTO...TEMPLE...BOWDON...MOUNT
ZION...WHITESBURG...CENTRALHATCHEE...ROOPVILLE...CHATTAHOOCHEE HILL
COUNTRY...BOWDON JUNCTION...ABILENE...DUNAWAY GARDENS...CLEM...
ROSCOE...HANNAH...LOWELL...TYUS AND FAIRPLAY.

LAT...LON 3365 8530 3365 8529 3370 8514 3370 8513
      3369 8513 3369 8512 3372 8506 3372 8505
      3377 8505 3380 8499 3354 8460 3334 8507
      3350 8531 3364 8534
TIME...MOT...LOC 1255Z 274DEG 54KT 3355 8530 3374 8472
Special weather statement, Jul 3, 9:17 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 AM EDT FRI JUL 3 2015

GAZ032-033-043>045-054-055-031345-
DE KALB GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
FAYETTE GA-DOUGLAS GA-
917 AM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...COBB...NORTH FULTON...
SOUTH FULTON...CLAYTON...FAYETTE AND DOUGLAS COUNTIES UNTIL 945 AM
EDT...

AT 916 AM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM SANDY SPRINGS TO NEAR CHATTAHOOCHEE HILL
COUNTRY...AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DOUGLASVILLE...DECATUR...FAYETTEVILLE...JONESBORO...SANDY
SPRINGS...SMYRNA...DUNWOODY...EAST POINT...UNION CITY...FOREST
PARK...RIVERDALE...COLLEGE PARK...FAIRBURN...CHAMBLEE...DORAVILLE...
CLARKSTON...MORROW...HAPEVILLE AND STONE MOUNTAIN.

LAT...LON 3396 8434 3374 8404 3370 8407 3364 8415
      3365 8422 3363 8423 3363 8424 3365 8425
      3365 8428 3363 8426 3361 8426 3360 8424
      3358 8426 3357 8426 3346 8442 3365 8475
TIME...MOT...LOC 1316Z 314DEG 27KT 3392 8439 3364 8471
Special weather statement, Jul 3, 9:49 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 AM EDT FRI JUL 3 2015

GAZ034-045>048-054-055-057-031415-
DE KALB GA-HENRY GA-NEWTON GA-CLAYTON GA-GWINNETT GA-ROCKDALE GA-
FAYETTE GA-WALTON GA-
949 AM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...HENRY...NEWTON...
CLAYTON...GWINNETT...ROCKDALE...FAYETTE AND WALTON COUNTIES UNTIL
1015 AM EDT...

AT 949 AM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM GRAYSON TO NEAR FAYETTEVILLE...AND MOVING EAST AT
40 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...FAYETTEVILLE...CONYERS...MONROE...COVINGTON...
JONESBORO...STOCKBRIDGE...FOREST PARK...SNELLVILLE...RIVERDALE...
LOGANVILLE...HAMPTON...MORROW...LOVEJOY...LOCUST GROVE...SOCIAL
CIRCLE...GRAYSON...LAKE CITY...OXFORD AND LITHONIA.

LAT...LON 3394 8390 3379 8353 3373 8357 3332 8411
      3348 8451
TIME...MOT...LOC 1349Z 287DEG 34KT 3389 8392 3349 8450
Special weather statement, Jul 3, 10:19 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 AM EDT FRI JUL 3 2015

GAZ053-054-056-067>070-031515-
UPSON GA-SPALDING GA-COWETA GA-PIKE GA-LAMAR GA-FAYETTE GA-
MERIWETHER GA-
1019 AM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR UPSON...SPALDING...COWETA...
PIKE...LAMAR...FAYETTE AND MERIWETHER COUNTIES UNTIL 1115 AM EDT...

AT 1018 AM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR MORELAND...
OR 7 MILES SOUTHEAST OF NEWNAN...MOVING SOUTHEAST AT 45 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...THOMASTON...BARNESVILLE...ZEBULON...PEACHTREE CITY...
SENOIA...GRANTVILLE...WOODBURY...LUTHERSVILLE...MILNER...BROOKS...
MOLENA...WILLIAMSON...TURIN...ORCHARD HILL...MEANSVILLE...HARALSON...
ALDORA...GAY AND THE ROCK.

LAT...LON 3337 8452 3309 8406 3284 8440 3324 8485
TIME...MOT...LOC 1418Z 299DEG 37KT 3329 8471
Special weather statement, Jul 3, 10:21 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1021 AM EDT FRI JUL 3 2015

GAZ037-047>050-031445-
MORGAN GA-OCONEE GA-NEWTON GA-GREENE GA-WALTON GA-
1021 AM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...OCONEE...NEWTON...GREENE
AND WALTON COUNTIES UNTIL 1045 AM EDT...

AT 1021 AM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER SOCIAL
CIRCLE...OR 8 MILES SOUTH OF MONROE...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MONROE...COVINGTON...MADISON...SOCIAL CIRCLE...OXFORD...RUTLEDGE...
NORTH HIGH SHOALS...BOSTWICK...GOOD HOPE...BISHOP...BUCKHEAD...
JERSEY...ALMON...FARMINGTON...WRAYSWOOD...GODFREY...EBENEZER...HARD
LABOR CREEK STATE PARK...BRICK STORE AND PANNELL.

LAT...LON 3370 8314 3346 8343 3344 8351 3353 8368
      3361 8397 3390 8356
TIME...MOT...LOC 1421Z 299DEG 37KT 3367 8368
Local storm report, Jul 3, 10:43 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 AM EDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND DMG     3 N MCDONOUGH           33.49N  84.15W
07/03/2015                   HENRY              GA   911 CALL CENTER

            911 CENTER REPORTS SEVERAL TREES DOWN NEAR HIGHWAY 155
            AND JODECO ROADS.

&&

EVENT NUMBER FFC1500491

DEESE

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:01 PM EDTSpecial Weather StatementFFCCatoosa29 min
Jul 3, 1:48 AM EDTSpecial Weather StatementFFCButts, Jasper27 min
Jul 3, 1:50 AM EDTSpecial Weather StatementFFCPutnam25 min
Jul 3, 2:05 AM EDTSpecial Weather StatementFFCHancock40 min
Jul 3, 2:54 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Putnam36 min
Jul 3, 2:58 AM EDTSpecial Weather StatementFFCGordon47 min
Jul 3, 3:42 AM EDTSpecial Weather StatementFFCJefferson33 min
Jul 3, 4:58 AM EDTSpecial Weather StatementFFCPutnam32 min
Jul 3, 6:06 AM EDTSpecial Weather StatementFFCBartow, Floyd39 min
Jul 3, 6:10 AM EDTSpecial Weather StatementFFCHancock, Warren50 min
Jul 3, 6:27 AM EDTFlash Flood WarningFFCChattooga, Floyd, Walker6 hr
Jul 3, 8:18 AM EDTFlash Flood WarningFFCCherokee, Forsyth, Fulton, Gwinnett, Hall6 hr
Jul 3, 8:41 AM EDTFlash Flood WarningFFCClarke, Jackson, Madison, Oglethorpe6 hr
Jul 3, 8:56 AM EDTSpecial Weather StatementFFCCarroll34 min
Jul 3, 9:17 AM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton28 min
Jul 3, 9:31 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fayette, Fulton, Heard44 min
Jul 3, 9:49 AM EDTSpecial Weather StatementFFCClayton, Henry, Newton, Rockdale, Walton26 min
Jul 3, 10:07 AM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Jasper, Lamar and 4 more38 min
Jul 3, 10:15 AM EDTFlash Flood WatchFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 39 more52 hr
Jul 3, 10:19 AM EDTSpecial Weather StatementFFCLamar, Pike56 min
Jul 3, 10:21 AM EDTSpecial Weather StatementFFCMorgan, Oconee24 min
Jul 3, 10:49 AM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes41 min
Jul 3, 11:14 AM EDTSpecial Weather StatementFFCBibb, Lamar, Monroe31 min
Jul 3, 11:28 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Monroe, Twiggs, Washington and 1 more47 min
Jul 3, 11:32 AM EDTSpecial Weather StatementFFCGlascock, Taliaferro, Warren28 min
Jul 3, 11:59 AM EDTSpecial Weather StatementFFCGlascock46 min
Jul 3, 12:15 PM EDTSpecial Weather StatementFFCJefferson, Washington30 min
Jul 3, 12:22 PM EDTSpecial Weather StatementFFCJasper, Jones, Lamar, Monroe38 min
Jul 3, 12:45 PM EDTSpecial Weather StatementFFCJefferson30 min
Jul 3, 12:56 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Jones34 min
Jul 3, 1:13 PM EDTSpecial Weather StatementFFCEmanuel32 min
Jul 3, 1:16 PM EDTRiver Flood WarningFFCForsyth7 days
Jul 3, 1:16 PM EDTRiver Flood WarningFFCForsyth, Fulton25 hr
Jul 3, 2:09 PM EDTSpecial Weather StatementFFCJohnson36 min
Jul 3, 6:39 PM EDTSpecial Weather StatementFFCStewart36 min
Jul 3, 6:56 PM EDTSpecial Weather StatementFFCWebster34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.